# SDR CA101122016

- Difficulty date: November 18, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-60-601P
- Aircraft time: 5,196 hours
- Engine: Lyc TIO540U2A
- Propeller: Hartzl HCC3YR2
- System (JASC): 7160 · Engine Air Intake System
- Part: Bellows
- Part number: 980062001
- Condition: Detached
- Location: Air Box
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CRUISE FLIGHT, RT ENGINE LOST POWER.  PILOT ELECTED TO RETURN TO AIRPORT OF DEPARTURE (WINDSOR AIRPORT).  PILOT CONDUCTED A POST FLIGHT RUN UP AND ONLY ACHIEVED 33 IN MAP.  THE INTAKE, TURBO CHARGER AND TURBO CONTROL SYSTEM WAS INSPECTED FOR OBVIOUS DEFECTS.  THE BELLOWS (COUPLER) ATTACHING THE `J` TUBE TO THE AIR BOX WAS FOUND UNCOUPLED.  THE COUPLER WAS REATTACHED.  THE ENGINE WAS GROUND RUN AND MAX MANIFOLD PRESSURE WAS OBTAINED (42 IN).
